# SDR YENA201711300973

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 57,458 hours, 20,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 767624
- Condition: Discharged
- Location: Cabin
- Part time: 12,979 hours, 4,743 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, 11WL BATTERY FAILS EMERGENCY LIGHT TEST FROM CIDS PANEL. REMOVED AND REPLACED 11WL BATTERY IAW AMM 33-51-38.
